Browsing by Author Ovsienko, S

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2009The Gelfand-Kirillov conjecture and Gelfand-Tsetlin modules for finite W-algebrasMolev, Alexander; Futorny, V; Ovsienko, S; Mathematics & StatisticsThe Gelfand-Kirillov conjecture and Gelfand-Tsetlin modules for finite W-algebras, Advances in Mathematics, vol.223, 3, 2009,pp 773-796
2008Gelfand-Tsetlin Bases for Representations of Finite W-Algebras and Shifted YangiansMolev, Alexander; Futorny, V; Ovsienko, S; Mathematics & StatisticsGelfand-Tsetlin Bases for Representations of Finite W-Algebras and Shifted Yangians, Proceedings of the VII International Workshop on Lie Theory and its applications in Physics VII, vol.N/A, 2008, pp. 352-363
2005Harish-Chandra modules for YangiansMolev, Alexander; Futorny, V; Ovsienko, S; Mathematics & StatisticsHarish-Chandra modules for Yangians, Representation Theory, vol.9, N/A, 2005,pp 426-454